MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO., LTD. DRIVE; BATH CHAIR

BLISS HEALTH PRODUCTS CO., LTD. DRIVE; BATH CHAIR
Model Number RTL12202KDR
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Head Injury (1879); Laceration(s) (1946)
Date of Event 03/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bath chair by an end user, who stated that the "legs wobble and are not even," and he "hit his head and received cuts on his leg." drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
BATH CHAIR
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO., LTD.
no.61 & no.96, zhaoyi road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key16724400
Report Number2438477-2023-00031
Device Sequence Number7190848
Product Code ILS
UDI-Device Identifier00822383247212
UDI-Public00822383247212
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2023
Report Date (Section F) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL12202KDR
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/14/2023
Device Age8 MO
Date Report to Manufacturer04/19/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/12/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age87 YR
Patient SexMale
Patient Weight88 KG
Date Report Sent to FDA04/12/2023